A 24-year-old male asked:
Will nolvadex (tamoxifen) effect the results of a brain mri? i am taking nolvadex (tamoxifen) for gyno and having the brain mri for headaches. i am taking 20mg daily.
2 doctor answers • 4 doctors weighed in
Neurology 52 years experience
Unlikely problem: Although you should let MRI know of your meds, there is no expectation of Nolvadex (tamoxifen) altering or distorting MRI outcomes.
5k viewsReviewed >2 years ago
Endocrinology 41 years experience
No: Won't have any effect on mri.
5k viewsAnswered >2 years ago
Last updated Jan 3, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.